# SDR DALA2016072805649

- Difficulty date: July 27, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN BELOW STOP FITTING NR 2 AFT EDGE AT FWD CARGO COMPARTMENT DOOR .  FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER DC-9/MD80 SRM 52-03 FIG.8.
